# SDR REXA201100545

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 22,356 hours, 19,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST LBL 18 FAILS NDT WITH ON INDICATION IN BOTH I/B + O/B AFT RADIUS BOTH GREATER THAN 50 PERCENT SCREEN HEIGHT.  REPAIRED IAW BOMBARDIER REO 601R-53-41-889 AND SRM 51-42-06.
